Tricomi problem for a mixed type equation with two lines of type changing in a special area
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 130 (2013) no. 1, pp. 46-52 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

We obtain conditions on the complex parameter, when there is an unique solution of the Tricomi problem for an equation with two perpendicular lines of degeneracy.
Keywords: Tricomi problem, mixed type equation, uniqueness of solution.
@article{VSGTU_2013_130_1_a5,
     author = {A. A. Gimaltdinova},
     title = {Tricomi problem for a mixed type equation with two lines of type changing in a special area},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {46--52},
     year = {2013},
     volume = {130},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a5/}
}
TY  - JOUR
AU  - A. A. Gimaltdinova
TI  - Tricomi problem for a mixed type equation with two lines of type changing in a special area
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2013
SP  - 46
EP  - 52
VL  - 130
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a5/
LA  - ru
ID  - VSGTU_2013_130_1_a5
ER  - 
%0 Journal Article
%A A. A. Gimaltdinova
%T Tricomi problem for a mixed type equation with two lines of type changing in a special area
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2013
%P 46-52
%V 130
%N 1
%U http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a5/
%G ru
%F VSGTU_2013_130_1_a5
A. A. Gimaltdinova. Tricomi problem for a mixed type equation with two lines of type changing in a special area. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 130 (2013) no. 1, pp. 46-52. http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a5/

[1] A. V. Bicadze, “On some problems for mixed type equations”, Dokl. Akad. Nauk SSSR, 70:4 (1950), 561–564 | Zbl

[2] T. Sh. Kal'menov, “The spectrum of the Tricomi problem for the Lavrent'ev–Bicadze equation”, Differ. Uravn., 13:8 (1977), 1418–1425 | MR | Zbl

[3] S. M. Ponomarev, “On the eigenvalue problem for the Lavrent'ev–Bicadze equation”, Dokl. Akad. Nauk SSSR, 238:6 (1978), 1299–1302 | MR | Zbl

[4] E. I. Moiseev, Equations of mixed type with a spectral parameter, Moscow State Univ., Moscow, 1988, 150 pp. | MR

[5] K. B. Sabitov, “Tricomi problem for the Lavrent'ev-Bitsadze equation with a spectral parameter”, Differ. Equ., 22 (1986), 1380-1386 | MR | Zbl

[6] K. B. Sabitov, “Construction in explicit form of solutions of the Darboux problems for the telegraph equation and its application in the inversion of integral equations. I”, Differ. Equ., 26:6 (1990), 747–755 | MR | Zbl | Zbl

[7] O. A. Ladyzhenskaya, N. N. Uraltseva, Linear and quasilinear equations of elliptic type, Nauka, Moscow, 1973, 576 pp. | MR

[8] Yu. U. Talmirzaev, On the theory of boundary value problems for equations of mixed type with a smooth line of degeneracy, Ph.D. Thesis (Phys. Math.), AN Uz.SSR. In-t matematiki, Tashkent, 1980, 16 pp.